Pacific Journal of Mathematics

Sets of integers closed under affine operators---the finite basis theorem.

D. G. Hoffman and D. A. Klarner

Article information

Source
Pacific J. Math., Volume 83, Number 1 (1979), 135-144.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102784664

Mathematical Reviews number (MathSciNet)
MR555042

Zentralblatt MATH identifier
0437.10030

Subjects
Primary: 10L05
Secondary: 10A35

Citation

Hoffman, D. G.; Klarner, D. A. Sets of integers closed under affine operators---the finite basis theorem. Pacific J. Math. 83 (1979), no. 1, 135--144. https://projecteuclid.org/euclid.pjm/1102784664


Export citation

References

  • [1] D. G. Hoffman and D. A. Klarner, Sets of integers closed under affine operators- the closure of finite sets, to appear.
  • [2] D. G. Hoffman, Sets of integers closed under affine operators, Ph. D. thesis, Uni- versity of Waterloo, 1976.
  • [3] D. A. Klarner and R. Rado, Arithmeticproperties of certain recursivelydefined sets, Pacific J. Math., 53 (1974), 445-463.
  • [4] D. A. Klarner, Sets generated by interation of a linear operation, Starr--CS--72-- 275,Computer Science Department, Stanford University, March 1972.